# SDR SIMA200225501

- Difficulty date: September 11, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND GALLEY CENTER HAT BEAM CORRODED BEYOND LIMITS.  INSTALLED NEW CENTER HAT BEAM IAW EMB145 SRM 145/1142 CHAPTER 51, REV 19, 51-40-02, 51-40-04, 51-20-01, 51-20-03 AND EMB GST-2758/02.  (M)
